Search Results for: 26D99

Extensions of D’Aurizio’s trigonometric inequality

József Sándor Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 2, Pages 81—83 Download full paper: PDF, 141 Kb Details Authors and affiliations József Sándor Babes-Bolyai University, Department of Mathematics Cluj-Napoca, … Continue reading

Refinements of the Mitrinović–Adamović inequality, with application

József Sándor Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 1, Pages 4—6 Download full paper: PDF, 139 Kb Details Authors and affiliations József Sándor Department of Mathematics, Babeș-Bolyai University Str. … Continue reading

On certain logarithmic inequalities

József Sándor Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 20—24 Download full paper: PDF, 139 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University Cluj-Napoca, Romania Abstract We … Continue reading

Series expansions related to the logarithmic mean

József Sándor Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 2, Pages 54—57 Download full paper: PDF, 126 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Cluj, … Continue reading

On (M, N)-convex functions

József Sándor and Edith Egri Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 4, Pages 40—47 Download full paper: PDF, 168 Kb Details Authors and affiliations József Sándor Babes–Bolyai University, Department of Mathematics, Cluj-Napoca, Romania … Continue reading

A basic logarithmic inequality, and the logarithmic mean

József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 1, Pages 31—35 Download full paper: PDF, 146 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Str. Kogălniceanu nr. 1, 400084 … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

Sharp Cusa–Huygens and related inequalities

József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 50—54 Download full paper: PDF, 130 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Str. Kogălniceanu nr. 1, 400084 … Continue reading

On certain inequalities for σ, φ, ψ and related functions

József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 2, Pages 52—60 Download full paper: PDF, 162 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Str. Kogălniceanu nr. 1, 400084 … Continue reading

On two new means of two variables

József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 1, Pages 1—9 Download full paper: PDF, 168 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Str. Kogălniceanu nr. 1, 400084 … Continue reading